# SDR ASOA200901419

- Difficulty date: December 15, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 23,143 hours, 19,362 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK ON L CLIP CONNECTING INTERCOSTAL TO ACFT SUPPORT BEAM FS484 RT SIDE RBL.  PERFORMED E/T INSP ON INBD AND OTBD CLIPS OF INTERCOSTAL AT FS484  IAW NDTM 51-20-06 OIN EACH PART RADIATING FROM TOP FASTENER HOLE SEE ATTACHED NDT REPORT.  REO 601R-53-41-059 REV B DATED 09/16/09.  C/W ECTC TASK CARD REO 601R-53-41-059 B 23 NOV 09.  LEAK CHECK GOOD IAW AMM 21-51-00-790-801.  RII C/W IAW SP 607 ALL WORK PERFORMED SATISFACTORY IAW NDTM 51-20-06 REO 601R-53-41-059 21-51-00-790-801.
